# SDR IPXA2022062883566

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 80,039 hours, 15,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERG LIGHT LO BATT MSG DURING TESTREPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-01. OPS TEST GOOD. IPC33-51-10-01 ITEM 005J
